Hair Loss Treatments
Hair Loss & Alopecia Information, Support, and Treatments
Page 1 of 2 12 LastLast
Results 1 to 10 of 11
  1. #1
    Senior Member
    Join Date
    Sep 2006
    Posts
    404

    Should you use conditioner after Nizoral?

    As the topic says.

    I feel my hair is quite dry after using Nizoral, but I'm reluctant to apply conditioner. I don't know whether the conditioner would work against the Nizoral.

  2. #2
    Senior Member Sean68's Avatar
    Join Date
    Apr 2005
    Location
    Manchester
    Posts
    1,500
    nah it makes your hair look better. you can still tell the nizorals done its
    job if use conditioner. try it and see.
    Quote Originally Posted by ali777
    Don't take my word for it. If I was good at it, I would be in bed instead of sitting here.

  3. #3
    Senior Member
    Join Date
    Sep 2006
    Posts
    404
    How do you tell if Nizoral has done it's job? The feel of the hair? (it always seems rougher).

  4. #4
    Member GC's Avatar
    Join Date
    Jan 2007
    Location
    Sydney Australia
    Posts
    35
    I made a thread about this some time ago.

    And upon researching ketoconazole, I don't see how any form of conditioner can weaken its effect.

    Just buy yourself a mild conditioner and make your own nizoral/conditioner mix.

    I've been doing the above for the past few weeks with a mild generic conditioner, 2/3 nizoral 1/3 conditioner.

    All the best.

  5. #5
    Senior Member SkylineGTR's Avatar
    Join Date
    Nov 2006
    Posts
    533
    i use a conditioner after nizoral. I dont see why you cant because conditioner is meant to be on the hair not the scalp. Just dont use anything harsh.

  6. #6
    Senior Member Sean68's Avatar
    Join Date
    Apr 2005
    Location
    Manchester
    Posts
    1,500
    yeah when it feels like **** its done the job! conditioner makes all the
    difference though.

    god im turning into a woman!
    Quote Originally Posted by ali777
    Don't take my word for it. If I was good at it, I would be in bed instead of sitting here.

  7. #7
    Guest
    use a conditioner. i try to use Nizoral every MWF and I use Nano on Tues Thurs Sat and Sun. I use Dove conditioner every day for 1 minute after shampooing.

  8. #8
    I have been using Niz 2% once a day for six months. I use a spray-in conditioner and it works well.

  9. #9
    Senior Member
    Join Date
    Jun 2005
    Posts
    167
    so on a side note... is it bad or good for a diffuse thinner to use conditioner? Does conditioner make you look thinner or nothing at all..what ya'll think?

  10. #10
    Senior Member
    Join Date
    Sep 2006
    Posts
    404
    ang_99: It depends on the conditioner. Some conditioners will add volume to your hair, while others might make your hair very sleek and therefore accentuate your thinning.

    everybody: Thanks for your help on this matter, I'll start using conditioner now.

Similar Threads

  1. Conditioner after Nizoral??
    By ryder in forum Antiandrogens - Propecia, Dutasteride, etc.
    Replies: 5
    Last Post: February 3rd, 2011, 10:19 AM
  2. Nizoral + conditioner
    By m_campbell in forum Men's General Hair Loss Discussions
    Replies: 1
    Last Post: January 2nd, 2007, 11:40 AM
  3. Nizoral with conditioner
    By Jonnybb in forum Men's General Hair Loss Discussions
    Replies: 2
    Last Post: August 1st, 2005, 05:24 AM
  4. can i use a conditioner with nizoral?
    By Crippler in forum Men's General Hair Loss Discussions
    Replies: 1
    Last Post: January 19th, 2004, 07:12 AM
  5. Anyone use a conditioner after nizoral?
    By ShedMaster in forum Men's General Hair Loss Discussions
    Replies: 3
    Last Post: November 14th, 2003, 10:16 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •